MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010211
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Hernia (2240)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the plaintiff underwent incisional hernia repair surgery and was implanted with bard/davol ventralex on (b)(6) 2010.It is alleged that the patient suffered the development of hernia recurrence, adhesions and chronic pain.It is also alleged that the patient underwent a corrective revision surgery on or about (b)(6) 2013 and was implanted with bard/davol ventrio.It is alleged that the plaintiff "has suffered injuries, losses, and damages resulting from numerous defects in the product that create an unreasonably high risk of injury with severe permanent adverse health consequences." attorney alleges the plaintiff suffered permanent injuries including scarring, disfigurement." attorney alleges the plaintiff's adverse reaction, complications, and further surgery directly and proximately resulted from the defective and dangerous condition of the product"; the plaintiff sustained injuries including hernia recurrence, mesh adhesions, chronic pain and permanent physical disability due to the product.It is alleged that the plaintiff continues to undergo medical care and treatment.It is also alleged that the patient sustained personal injury and the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury, hernia recurrence, adhesions and pain.The instructions-for-use (ifu) supplied with the device lists hernia recurrence and adhesions as a possible complications.Note, the date of event is provided as a best estimate (b)(6) 2022 based on the date of awareness.This mdr represents the bard/davol ventrio mesh (device #2).An additional mdr was submitted to represent the bard/davol mesh ¿ ventralex (device #1).Should additional information be provided, a supplemental mdr will be submitted.Not returned.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15812853
Report Number1213643-2022-00742
Device Sequence Number14784489
Product Code FTL
UDI-Device Identifier00801741016387
UDI-Public(01)00801741016387
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2014
Device Catalogue Number0010211
Device Lot NumberHUVH0737
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale